# SDR 00FDEA00648

- Difficulty date: September 9, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON PUTTING GEAR DOWN, ALL GEAR GREEN, NOSE DOOR LIGHT RED.  RECYCLED, NO CHANGE.  *S/D*  CREW REPORT ALL IND NORMAL.  CK SWITCH DIMENSIONS AND OPS OF NOSE GEAR DOOR IND PER MM 32-62-11.  ALL CK NORMAL.
